# SDR SWAA2020040936031

- Difficulty date: April 5, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 26,137 hours, 11,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR INNER EMERGENCY AND AFT ENTRY DOOR INNER EMERGENCY LIGHTS INOP / REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS FWD SVC DOOR INNER & AFT ENTRY DOOR INNER EMERGENCY LIGHTS IAW AMM 33-51-06
